# SDR M17F2023030216

- Difficulty date: February 4, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Aircraft: XAAMG
- Make and model: Boeing 737-8
- Aircraft serial: 39439
- Aircraft time: 33,616 hours, 12,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 15155H4639
- Condition: Cracked
- Location: Zone 200
- Part time: 27,051 hours, 9,907 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS BY ACARS, WINDSHIELD L1 CRACKED
